Chehlabi, M.. (1400). Solving ‎S‎econd-Order Fuzzy Cauchy-Euler Initial Value Problems Under Generalized ‎Differentiability. , 14(1), 105-117. doi: 10.30495/ijim.2022.19222
M. Chehlabi. "Solving ‎S‎econd-Order Fuzzy Cauchy-Euler Initial Value Problems Under Generalized ‎Differentiability". , 14, 1, 1400, 105-117. doi: 10.30495/ijim.2022.19222
Chehlabi, M.. (1400). 'Solving ‎S‎econd-Order Fuzzy Cauchy-Euler Initial Value Problems Under Generalized ‎Differentiability', , 14(1), pp. 105-117. doi: 10.30495/ijim.2022.19222
Chehlabi, M.. Solving ‎S‎econd-Order Fuzzy Cauchy-Euler Initial Value Problems Under Generalized ‎Differentiability. , 1400; 14(1): 105-117. doi: 10.30495/ijim.2022.19222


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب